# SDR DALA1021369868

- Difficulty date: September 3, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 72,525 hours, 68,206 cycles
- Engine: Pwa JT8D17
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Bs 794-813
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACK IN RT CABIN WINDOW FRAME UPPER FWD CORNER AT BS 794 TO BS 813. REPAIRED IAW SRM 51-10-4 & A-56-20-02-201-925A-A.
